# SDR USAA990485

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 756
- Part time: 44,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING RON, FOUND 2 INCH CRACK IN FUSELAGE SKIN AT STATION 756 AND STRINGER 13R.  INSTALLED DOUBLER MADE OF 2023T3 - .072 INCH THICK PER SRM 53-30-3, FIG 6.  (M)
